Alert archive / Ohio / Special Marine Warnings in 2011

Special Marine Warning 21, NWS Cleveland, OH

May 23, 2011

NWS Cleveland, OH issued this special marine warning at May 23, 2011, 5:42 PM EDT. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 23, 2011, 5:42 PM EDT (21:42 UTC)
Expired
May 23, 2011, 7:45 PM EDT
In force
2 hr
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

The radar

The Cleveland radar (KCLE), 35 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 9.7 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2011-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 181 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2011-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 121 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
181 J/kg
Mixed-layer CIN
-79 J/kg
Mixed-layer LCL
746 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
121 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

522 
WHUS51 KCLE 232142
SMWCLE
LEZ145>148-165>168-232345-
/O.NEW.KCLE.MA.W.0021.110523T2142Z-110523T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
542 PM EDT MON MAY 23 2011

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SPECIAL MARINE WARNING FOR...
  VERMILION TO CONNEAUT OH...
* UNTIL 745 PM EDT

* AT 539 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS CAPABLE OF PRODUCING STRONG WINDS 34 KNOTS OR
  GREATER 25 NM WEST OF LORAIN HARBOR...OR ABOUT OVER KELLEYS 
  ISLAND...MOVING EAST AT 45 KNOTS. OTHER THUNDERSTORMS...WELL NORTH
  OF CLEVELAND WERE MOVING EAST AND WILL MOVE INTO AMERICAN WATERS 
  EAST OF CLEVELAND.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AVON
  POINT...CLEVELAND...FAIRPORT HARBOR AND ASHTABULA

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TUESDAY MORNING FOR NORTHERN OHIO.

&&

LAT...LON 4143 8235 4169 8235 4176 8224 4222 8124
      4232 8058 4194 8058 4185 8100 4175 8121
      4172 8137 4155 8156 4147 8175 4149 8177
      4147 8192 4151 8202 4142 8227
TIME...MOT...LOC 2138Z 253DEG 47KT 4159 8272

$$

KING

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this special marine warning went out at May 23, 2:48 PM EDT, 2 hours 54 minutes earlier.

Area forecast discussion, May 23, 2:48 PM EDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
248 PM EDT MON MAY 23 2011

.SYNOPSIS...
LOW PRESSURE OVER THE NORTHERN GREAT LAKES WILL LIFT NORTHEAST
ACROSS EASTERN CANADA TONIGHT AND TUESDAY. THE ASSOCIATED COLD
FRONT WILL SAG SOUTH ACROSS THE AREA EARLY TUESDAY. THE FRONT
WILL THEN BECOME NEARLY STATIONARY. LOW PRESSURE WILL DEVELOP ON
THE FRONT ON THURSDAY.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
THE HOURLY FORECAST WILL SHOW SHOWERS AND THUNDERSTORMS
ESSENTIALLY FORMING A LINE ACROSS NW OHIO AND MOVING EAST-
SOUTHEAST ACROSS THE FORECAST AREA LATE THIS AFTERNOON THROUGH
EARLY TONIGHT. DAMAGING WIND WOULD BE THE PRIME THREAT BUT IT IS
COLD ENOUGH ALOFT FOR LOCALIZED LARGE HAIL AND THERE IS JUST
ENOUGH SHEAR THAT WE CANNOT RULE OUT A TORNADO. THE LOW LEVEL
MOISTURE IS HIGHER OVER NE OH/NW PA WITH MORE LOW CLOUDINESS SO
THERE SHOULD CONTINUE TO BE LESS HEATING AND LESS CAPE AVAILABLE
ALTHOUGH THERE IS SOMEWHAT MORE SHEAR IN THIS AREA. WE MAY SEE THE
ACTIVITY DECREASE AS IT REACHES EXTREME NE OH/NW PA TONIGHT.

AS WET AS IT HAS BEEN...ANY THUNDERSTORM DOWNPOUR COULD PRODUCE
LOCALIZED FLOODING BUT THE ACTIVITY MAY MOVE THROUGH QUICKLY ENOUGH
THAT A WIDESPREAD HEAVY BASIN AVERAGE RAINFALL IS UNLIKELY. WE WILL
HAVE TO WATCH AS THE ACTIVITY MAY BECOME MORE WEST TO EAST ORIENTED
TONIGHT STRUNG OUT AHEAD OF THE FRONT WITH HIGHER POTENTIAL FOR
TRAINING. THAT SAID... THERE SHOULD BE A DIMINISHING OF THE ACTIVITY
AS THE NIGHT WEARS ON. DO NOT EXPECT THE ACTUAL FRONT TO SAG SOUTH
ACROSS THE LAKESHORE COUNTIES UNTIL THE WEE HOURS OF TUESDAY MORNING
ALTHOUGH THE OUTFLOW FROM THE STORMS COULD SHIFT THE WIND OFF THE
LAKE WELL IN ADVANCE OF THE FRONT.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY NIGHT/...
TIMING OF THE NEXT ROUND (AND THE NEXT ROUND) OF SHOWERS/STORMS MAY
BE PROBLEMATIC SINCE THE FRONT WILL NOT BE FAR TO THE SOUTH AND
THERE COULD BE SHOWERS/SPRINKLES ALMOST ANYTIME IN THE VICINITY OF
THE FRONT. THE MAJORITY OF THE SIGNIFICANT RAIN SHOULD STAY TO THE
SOUTH TOMORROW AND THERE MAY BE THUNDERSTORM COMPLEXES TO THE SOUTH
TO CUT OFF A LOT OF THE DEEP MOISTURE. WILL HAVE A CHANCE FOR
SHOWERS ACROSS THE NORTH WITH SHOWERS LIKELY FROM AROUND THE ROUTE
30 CORRIDOR AND SOUTH.

THE MODELS ARE SOMEWHAT IN AGREEMENT DEVELOPING A WAVE ON THE FRONT
AND INCHING THE FRONT BACK NORTH ON WEDNESDAY INTO THURSDAY. NOT
SURE IF IT WILL CLEAR THE LAKESHORE. I BET THAT WITH THE LOWEST
SURFACE PRESSURES OVER THE PLAINS STATES THAT ON WEDNESDAY THE WIND
WILL TRY TO STAY EAST NEAR THE LAKESHORE AND IN TOLEDO.

THE FRONT MAY STILL BE NEAR THE LAKE SHORE ON THURSDAY. WITH THE
SURFACE LOW APPROACHING THE THREAT OF SHOWERS/STORMS SHOULD
GRADUALLY INCREASE...ESPECIALLY BY THURSDAY EVENING INTO FRIDAY.

TEMPERATURES OF COURSE WILL BE TRICKY. THERE WILL BE A SIGNIFICANT
DIFFERENCE WHERE THERE ARE CLOUDS AND A NORTH WIND...ESPECIALLY NEAR
LAKE ERIE...COMPARED TO A SOUTH FLOW AND SOME SUNSHINE. WILL HAVE TO
SPLIT THE DIFFERENCE FOR NOW AND WILL NOT GO AS COOL OR AS WARM AS
IT MIGHT END UP BEING.

&&

.LONG TERM /FRIDAY THROUGH SUNDAY/...
THE GFS AND ECMWF ARE IN REASONABLY GOOD AGREEMENT MOVING ANOTHER
LOW PRESSURE SYSTEM ACROSS THE LOWER LAKES ON FRIDAY...EVEN THOUGH
THE ECMWF CONTINUES TO BE A BIT FURTHER NORTH WITH THE TRACK OF THE
LOW.  THIS WILL BE FOLLOWED AGAIN BY A SECOND LOW PRESSURE SYSTEM
SATURDAY NIGHT...WITH THE TRACK OF THE ECMWF NOW MUCH FURTHER NORTH
THAN THE GFS.  TRIED TO TIME THE PRECIP WITH THE SYSTEMS BUT THAT IS
A WAG AT BEST THIS FAR OUT.  AFTER THIS HOWEVER...MODELS AGAIN IN
CONFLICT.  GFS FINALLY BUILDS HIGH PRESSURE OVER THE AREA ON MONDAY
WHILE ECMWF IS MUCH SLOWER...HOLDING OFF THE HIGH UNTIL TUESDAY.
MODELS HAVE BEEN TOO FAST WITH THE RIDGE YESTERDAY SO WENT WITH THE
SLOWER ECMWF.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
BIGGEST CONCERN THIS EVENING WILL BE THUNDERSTORMS...SOME OF WHICH
MAY BECOME STRONG TO SEVERE. COLD FRONT BETWEEN ORD AND SBN. CAPES
ACROSS NW OHIO LINGERING AROUND 1500 J/KG. EXPECT A BKN LINE TO
DEVELOP ACROSS NW OH THIS AFTERNOON AND MOVE ACROSS THE AREA
DURING THE EVENING HOURS AND BE EAST OF AREA BY MIDNIGHT.

THE CLOUD COVER FROM THE RAIN SHOWERS THIS MORNING OVER NORTH
CENTRAL AND NE OHIO MAY HELP INSULATE AREA.

COLD FRONT STRETCHING FROM LOW IN UPPER MICHIGAN INTO CENTRAL
ILLINOIS WILL BE ACROSS THE AREA TUESDAY MORNING. EXPECT SOME IFR
WITH THE FRONT...BUT IF THE FRONT IS SLOWER THAN FORECAST THE IFR
MAY ONLY BE PATCHY.

.OUTLOOK...NON VFR LIKELY AT TIMES WEDNESDAY AFTERNOON THROUGH
FRIDAY IN SHOWERS/STORMS.

&&

.MARINE...
SOUTH WINDS WILL CONTINUE ACROSS THE LAKE THIS EVENING ESPECIALLY
ALONG THE SHORE. WILL KEEP SUSTAINED WINDS IN THE 15 TO 20 KNOT
RANGE WITH SOME HIGHER GUSTS AHEAD OF APPROACHING COLD FRONT. THE
COLD FRONT IS EXPECTED TO PUSH ACROSS THE LAKE BEGINNING TUESDAY
MORNING SHIFTING WINDS TO THE WEST AND THEN NORTH ACROSS THE WESTERN
HALF OF THE LAKE BY EARLY AFTERNOON...THEN SHIFTING WINDS LATER IN
THE AFTERNOON ACROSS THE EASTERN HALF. THE FRONTAL BOUNDARY IS
EXPECTED TO BECOME STATIONARY OVER THE OHIO VALLEY BY MIDWEEK AS
ANOTHER LOW PRESSURE DEVELOPS OVER THE PLAINS. WINDS ACROSS THE LAKE
WILL SHIFT TO THE EAST AND THE BOUNDARY WILL MOVE NEAR THE LAKE ON
THURSDAY. THERE IS SOME UNCERTAINTY AS TO HOW FAR NORTH THE FRONT
WILL GET LATER IN THE WEEK AS LOW PRESSURE MOVES OVER NORTHERN OHIO.
FOR NOW BROUGHT THE FRONT OVER THE LAKE ON THURSDAY WITH SOME
SOUTHEAST WINDS...BUT THEN TURNED WINDS MORE NORTHERLY ON FRIDAY
LEANING MORE TOWARD GFS SOLUTION ON LOW TRACK AS WELL AS WELL AS
SREF TREND TOWARD THURSDAY NIGHT.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...KOSARIK
NEAR TERM...KOSARIK
SHORT TERM...KOSARIK
LONG TERM...DJB
AVIATION...DJB
MARINE...ABE
Hazardous weather outlook, May 23, 4:41 PM EDT, 1 hour 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CLEVELAND OH
441 PM EDT MON MAY 23 2011

LEZ061-147>149-167>169-OHZ012>014-021>023-031>033-038-089-PAZ001>003-
242045-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-WILLOWICK TO GENEVA-
ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH-
CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LAKE-GEAUGA-
ASHTABULA INLAND-SUMMIT-PORTAGE-TRUMBULL-WAYNE-STARK-MAHONING-HOLMES-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
441 PM EDT MON MAY 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTHEAST OHIO
AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORMS ARE LIKELY LATE THIS EVENING INTO TONIGHT.
DAMAGING WIND AND HAIL ARE LIKELY. THE RAIN COULD BE HEAVY WITHIN
THE STRONGER THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE WILL BE AN INCREASED RISK FOR FLOODING THROUGH FRIDAY AS
REPEATED HEAVY RAINS MAY OCCUR WITH A FRONT THAT WILL STALL ACROSS
THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

LEZ143>146-162>166-OHZ003-006>011-017>020-027>030-036-037-047-242045-
RENO BEACH TO THE ISLANDS OH-THE ISLANDS TO VERMILION OH-
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-LUCAS-WOOD-OTTAWA-
SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA-HURON-MEDINA-WYANDOT-
CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX-
441 PM EDT MON MAY 23 2011

...SEVERE THUNDERSTORM WATCH 346 IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

SEVERE THUNDERSTORMS ARE LIKELY LATE THIS EVENING INTO TONIGHT.
DAMAGING WIND AND HAIL ARE LIKELY. THE RAIN COULD BE HEAVY WITHIN
THE STRONGER THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE WILL BE AN INCREASED RISK FOR FLOODING THROUGH FRIDAY AS
REPEATED HEAVY RAINS MAY OCCUR WITH A FRONT THAT WILL STALL ACROSS
THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

LEZ142-242045-
MAUMEE BAY TO RENO BEACH OH-
441 PM EDT MON MAY 23 2011

...SEVERE THUNDERSTORM WATCH 342 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

SEVERE THUNDERSTORMS ARE LIKELY THIS EVENING INTO TONIGHT.
DAMAGING WIND AND HAIL ARE LIKELY. RAIN COULD BE HEAVY WITHIN THE
STRONGER THUNDERSTORMS.

THE RISK IS HIGHEST ACROSS THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE WILL BE AN INCREASED RISK FOR FLOODING THROUGH FRIDAY AS
REPEATED HEAVY RAINS MAY OCCUR WITH A FRONT THAT WILL STALL ACROSS
THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

In the hours before

Local storm report, May 23, 5:00 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
500 PM EDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 PM     TSTM WND DMG     BOWLING GREEN           41.38N 83.65W
05/23/2011                   WOOD               OH   TRAINED SPOTTER

            6-10 INCH DIAMETER TREE DOWN IN CITY PARK.

&&

MITCHELL
Local storm report, May 23, 5:31 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
531 PM EDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0441 PM     TSTM WND DMG     WESTON                  41.35N 83.79W
05/23/2011                   WOOD               OH   PUBLIC

            SEVERAL LARGE LIMBS DOWN.

0455 PM     TSTM WND DMG     BOWLING GREEN           41.38N 83.65W
05/23/2011                   WOOD               OH   TRAINED SPOTTER

            SEVERAL LARGE TREES DOWN.

&&

MITCHELL
Local storm report, May 23, 5:34 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
534 PM EDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0511 PM     TSTM WND GST     1 SE GENOA              41.51N 83.35W
05/23/2011  E60 MPH          OTTAWA             OH   TRAINED SPOTTER

            60 MPH WIND GUST.

0513 PM     TSTM WND GST     1 E OAK HARBOR          41.51N 83.13W
05/23/2011  E65 MPH          OTTAWA             OH   TRAINED SPOTTER

            65 MPH WIND GUST.

&&

MITCHELL

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 10:16 PM EDTSpecial Marine WarningCLE74 min
May 22, 11:24 PM EDTSpecial Marine WarningCLE81 min
May 23, 4:36 PM EDTSevere Thunderstorm WarningCLEWood39 min
May 23, 4:42 PM EDTSpecial Marine WarningCLE93 min
May 23, 5:03 PM EDTSevere Thunderstorm WarningCLEOttawa, Sandusky42 min
May 23, 5:20 PM EDTSevere Thunderstorm WarningCLELucas11 min
May 23, 5:43 PM EDTSevere Thunderstorm WarningCLEErie, Huron47 min
May 23, 6:25 PM EDTSpecial Marine WarningCLE50 min
May 23, 6:27 PM EDTSevere Thunderstorm WarningCLELorain48 min
May 23, 6:49 PM EDTSevere Thunderstorm WarningCLECuyahoga, Lorain56 min
May 23, 6:58 PM EDTTornado WarningCLECuyahoga, Lorain, Medina32 min
May 23, 7:27 PM EDTTornado WarningCLECuyahoga, Summit33 min
May 23, 7:37 PM EDTAreal Flood AdvisoryCLECuyahoga, Lorain113 min
May 23, 7:37 PM EDTSpecial Marine WarningCLE113 min
May 23, 7:39 PM EDTSevere Thunderstorm WarningCLEHancock55 min
May 23, 7:45 PM EDTSevere Thunderstorm WarningCLEGeauga, Portage45 min
May 23, 7:53 PM EDTSpecial Marine WarningCLE2 hr
May 23, 7:49 PM EDTSevere Thunderstorm WarningCLEErie56 min

Nearby

Special Marine Warnings in Ohio, 2011Every special marine warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.